Saturating ultrafilters on N

Journal of Symbolic Logic 54 (3):708-718 (1989)
  Copy   BIBTEX

Abstract

We discuss saturating ultrafilters on N, relating them to other types of nonprincipal ultrafilter. (a) There is an (ω,c)-saturating ultrafilter on $\mathbf{N} \operatorname{iff} 2^\lambda \leq \mathfrak{c}$ for every $\lambda and there is no cover of R by fewer than c nowhere dense sets. (b) Assume Martin's axiom. Then, for any cardinal κ, a nonprincipal ultrafilter on N is (ω,κ)-saturating iff it is almost κ-good. In particular, (i) p(κ)-point ultrafilters are (ω,κ)-saturating, and (ii) the set of (ω,κ)-saturating ultrafilters is invariant under homeomorphisms of $\beta\mathbf{N\backslash N}$ . (c) It is relatively consistent with ZFC to suppose that there is a Ramsey p(c)-point ultrafilter which is not (ω,c)-saturating

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,181

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Characterization of 2-Square Ultrafilters.Ned I. Rosen - 1983 - Journal of Symbolic Logic 48 (2):409-414.
Ultrafilters Which Extend Measures.Michael Benedikt - 1998 - Journal of Symbolic Logic 63 (2):638-662.
Ultrafilters on the Natural Numbers.Christopher Barney - 2003 - Journal of Symbolic Logic 68 (3):764-784.
On Milliken-Taylor Ultrafilters.Heike Mildenberger - 2011 - Notre Dame Journal of Formal Logic 52 (4):381-394.
On the Rowbottom M-Ultrafilters.Qi Feng - 1987 - Journal of Symbolic Logic 52 (4):990-993.
A Few Special Ordinal Ultrafilters.Claude Laflamme - 1996 - Journal of Symbolic Logic 61 (3):920-927.
Reasonable Ultrafilters, Again.Andrzej Rosłanowski & Saharon Shelah - 2011 - Notre Dame Journal of Formal Logic 52 (2):113-147.
Ultrafilters on Ω.James E. Baumgartner - 1995 - Journal of Symbolic Logic 60 (2):624-639.

Analytics

Added to PP
2009-01-28

Downloads
234 (#51,004)

6 months
1 (#413,813)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Ultrafilters on a Countable Set.David Booth - 1970 - Annals of Mathematical Logic 2 (1):1.
Handbook of Set-Theoretic Topology.Kenneth Kunen & Jerry E. Vaughan - 1987 - Journal of Symbolic Logic 52 (4):1044-1046.

Add more references